Vision problems, could it be Ibrance and Letrozole?
Does anyone have problems with auras in their vision (precursor to migraine headaches I am told, but I never have had this as a result) while on I&L? Thanks in advance, and my very best to each and everyone of you.
On my second round of iBrance my vision is blurred and it it hard to see clearly close up reading....hard to read the newspaper...
On ibrance for awhile. No experience like that. Only eye tearing but I don't think it is from the ibrance. Speak with your doctor. Good luck!!
Thank you Epinto
Yes, the tearing is coming from Ibrance. I experienced the tearing and blurred vision after taking it for 3 months.
thank you for this Sabal
Yes, I'm on my 23rd cycle of Ibrance/Letrozole and I'm having a lot of trouble with blurred vision and reading small print. Sometimes my left eye waters and sometimes my eyes are dry.
My eyesight has also been effected. I take iBrance and Letrizole. My eyes have bothered me with a constant thick watery feel and my near vision has gone from perfect to needing +1.5 reading glasses. I told my Dr. About it but nothing can be done about it.
thank you Cheaze11, I hope you can find a resolution
I wonder if your doctor says there is something you can do about this. I will ask this week.
I have just finished my 3rd month of Ibrance with the combination of injections of Faslodex for blocking estrogens. Presently I am having problems with constant watering eyes and itching eyes. My vision is blurred because of it. Haven't talked with my doc yet but will this week. What have you done about it?
My issues resolved themselves, not even sure it was attributed to I&L. Last aura was in March of this year. My very best to you in finding a resolution!
It is also good to know that not all problems are from the meds.
Thank you Tri78 and everyone!
The de-hydration from these drugs effects so many things! Muscle pain can also be from the de- hydration. Well at least the more water we pass the more toxins released! 😀
Yes I have really watery eyes. Sometimes itchy and It sounds nuts but sometimes it seems like I see little things moving.
I had increased tearing with Ibrance and Letrazole and the ophthalmologist told me to use lubricating eye drops 2 to 3 times and day this helped tremendously. It also cleared my vision/aura feeling. Apparently, the medications cause the eyes to be dry and in trying to make up for the lack of lubrication, they produce an oily substance to lubricate, cause "caking of tears" and this stops with lubricating drops over the counter. Blessings,
There are also drops for “dry eye” even one to take only at night. I kinda ignored the excessive tears to the point where one eye swelled up so bad I had to go on steroids for few days. I was told from my opthamologist that the increased tears are trying to protect the eye from dryness.
In terms of the “Aura”; I also experienced that & was told by a retinal eye specialist that it is called a “retinal flash” when I get it I do rest and take Tylenol to prevent migraine (which I’ve only had 1-2xs in my life). I can explain my retinal flashas being in one eye only and it reminds me of the lights at a carnival on Ferris wheel—multicolored and very bright; I thought it was pretty & kinda liked watching it moved around; but when it remained there for 5-15 mins each time I got scared and visited the specialist after googling the symptoms. This was about 2 &6 then 8 cycles into Ibrance/Femara (letraziole) combo. Good luck
Was just wondering if anyone else has experienced bloating like this? Its very uncomfortable. I've tried...
seems to come with any prescription drug. Have any of you tried holistically to combat the nausea? I...
and was wondering how others had faired with this on the same meds . . I have heard different opinions....
Partner with us
Start a Community